ITEM METADATA RECORD
Title: Unstable volatility: the break preserving local linear estimator
Authors: Casas, Isabel ×
Gijbels, Irène #
Issue Date: 2012
Publisher: Gordon & Breach Science Publishers
Series Title: Journal of Nonparametric Statistics vol:24 issue:4 pages:883-904
ISSN: 1048-5252
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science